Neighborhoods of a new class of harmonic multivalent functions


Yaşar E., Yalcin S.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.62, no.1, pp.462-473, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 1
  • Publication Date: 2011
  • Doi Number: 10.1016/j.camwa.2011.05.027
  • Journal Name: COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.462-473
  • Keywords: Harmonic, Multivalent, Differential operator, Neighborhood, UNIVALENT-FUNCTIONS, NEGATIVE COEFFICIENTS, ANALYTIC-FUNCTIONS, SUBCLASSES
  • Bursa Uludag University Affiliated: Yes

Abstract

We introduce and investigate a new subclass of harmonic multivalent functions defined by using a differential operator. We obtain coefficient conditions, distortion bounds, extreme points, convex combination for the above class of harmonic multivalent functions. We also, derive inclusion relationships involving the neighborhoods of harmonic multivalent functions. (C) 2011 Elsevier Ltd. All rights reserved.